# SDR CA050322009

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 5,556 hours, 4,341 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 39439611
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN, FUEL WAS OBSERVED TO BE LEAKING FROM THE RT AFT ENGINE AREA. THE PROBLEM WAS FOUND TO BE A LEAKING FUEL FLOW DIVIDER. THE PART WAS REPLACED, A SATISFACTORY GROUND RUN AND LEAK CHECK WAS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
